MathSciNet Relay Station
MathSciNet bibliographic data
MR2492098 94B05 (94B25)
Hou, Xiang-Dong Asymptotic numbers of non-equivalent codes in three notions of equivalence. Linear Multilinear Algebra 57 (2009), no. 2, 111–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement